# SDR GTIA020232

- Difficulty date: March 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT RIGHT LAVATORY SMOKE DETECTOR FAILS TO TEST.  CLEANED CANNON PLUG, OPS CHECK NORMAL IAW MD80 MM 26-10-00.  (M)
